Nuhist Syrup 60 ml
₹ 108.8
(Upto 15% off)
Inclusive of all Taxes
Details of Nuhist Syrup 60 ml:
Bromhexine 4mg/5ml + Chlorpheniramine 1.25mg/5ml + Paracetamol / Acetaminophen 125mg/5ml + Phenylephrine 2.5mg/5ml
*Product images are for illustrative purposes only and may differ from the actual product.